Robust Stability of Uncertain Switched Delay Systems with Nonlinear Perturbations

Abstract:

Article Preview

This paper focuses on the stability problem of a class of uncertain switched delay systems with nonlinear perturbations. Applying multiple functional technique, we establish a delay dependent stability condition via designing appropriate switching rule. It should emphasize that this result is a standard extension of linear delay differential equations. Meanwhile, this result is presented by LMIs and thus solved easily.

Info:

Periodical:

Advanced Materials Research (Volumes 228-229)

Edited by:

Quanjie Gao

Pages:

782-788

DOI:

10.4028/www.scientific.net/AMR.228-229.782

Citation:

C. C. Xiang et al., "Robust Stability of Uncertain Switched Delay Systems with Nonlinear Perturbations", Advanced Materials Research, Vols. 228-229, pp. 782-788, 2011

Online since:

April 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.